A couple of remarks about this. First, from the Washington Post:
"a recent study demonstrated changes in the levels of certain steroids in cerebrospinal fluid of men taking finasteride for hair loss. These steroids have been shown to influence brain function, and their presence may help explain the profound psychological changes such as depression and suicidality that have been associated with finasteride use."
And an enlarged list of potential side effects, from the Post Finasteride Syndrome Foundation:
"The most common persistent side effects of finasteride are loss of libido, erectile dysfunction, depression, suicidal ideation, anxiety, panic attacks, Peyronie’s disease, penile shrinkage, gynecomastia, muscle atrophy, cognitive impairment, insomnia, severely dry skin and tinnitus. These can last for years after stopping the drug."
Well, it might explain a lot.
Another Thought: One of the possible side effects is insomnia. Is that why he is always tweeting in the middle of the night? And if so, doesn't that show that he is already suffering mental side effects from this drug?
Bolding by Green Eagle, just to highlight the symptoms that could interfere with the mental processes of a President. I don't give a flying fuck if he has erectile dysfunction; I actually suspected that long ago.